# SDR CALA2025100809780

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 37,421 hours, 13,665 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON FWD ENTRY TEMP ON AFTER LANDIG ACP DOOR WARNING SYSTEM PER.TASK 52-71-00-730-801 OPS CHECK NORMAL UNABLE TO DUPLICATE
